# SDR VNAA0410004

- Difficulty date: October 7, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 1,566 hours, 1,515 cycles
- Engine: Ge CF34*
- System (JASC): 2720 · Rudder Control System
- Part: Pivot Assy
- Part number: 600902027
- Condition: Failed
- Location: Lt Rudder Pedal
- Part time: 1,566 hours, 1,515 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT RUDDER PEDALS ARE MAKING A CLICKING SOUND.  AIRCRAFT WAS FERRIED TO DAYTON.  MAINTENANCE INSPECTED AND FOUND LEFT HAND PIVOT ASSEMBLY CAUSING SOUND.  MAINTENANCE REPLACED THE PIVOT ASSEMBLY IN ACCORDANCE WITH THE BOMBARDIER MANTENANCE MANUAL 27-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT RELEASED FOR SERVICE.
